View Single Post
Old 02-15-2013, 10:02 AM   #8
STLouisgal STLouisgal is offline
Senior Veteran
(female)
 
Join Date: Dec 2008
Location: St. Louis, MO, USA
Posts: 1,008
STLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB UserSTLouisgal HB User
Re: Anyone try Valerian for Sleep?

Quote:
Originally Posted by Niki1980 View Post
They are trying to play with Estradiol with me too but this stuff makes me nauseated.
I meant to comment on this. I had a big problem with nausea after my hysterectomy. I don't know for sure if it was from the estrogen I was taking or something related to the surgery itself. I was using the highest dose V-Dot patch and still had a lot of "menopausal" symptoms but also nausea. So it's possible that the nausea was caused by estrogen deficiency - don't know. Generic Estrace (pill form) doesn't cause nausea for me but I don't swallow mine. I let it dissolve between my cheek and gum. I only take about 1/2 the oral dose since swallowing causes a lot of the dosage to be wasted.

 
The Following User Says Thank You to STLouisgal For This Useful Post:
Niki1980 (02-15-2013)